# SDR UALA2013031101453

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 53,806 hours, 20,903 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Seal
- Condition: Vibration
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT IN FLOOR OF COCKPIT.  FEELS LIKE SOURCE IS UNDER-FORWARD AND RIGHT.  MAINT TEXT: CREW REPORTED VIBRATION THROUGHOUT FLT MOST AT CRUISE ALT ONLY IN COCKPIT, PILOT SAID NOTHING OUTSIDE OF FLT DECK.  REPLACED FWD LEFT NOSE GEAR DOOR AFT SEAL.
